This thread was archived. Please ask a new question if you need help.
tabs turn transparent/black and right click options turns black. cant click exit or minimise
The tabs often turn black or transparent sometimes on their own like when ive closed another tab. when i right click and move down the options that also turns black (only in firefox its fine the rest of the time). also the exit and minimise button dont work. Ive looked around for hours for an answer that works but I havent found one that will. Any ideas what wrong?
All Replies (7)
heres some pictures of the problem.
To diagnose a possible incompatibility between Firefox and your graphics card/chipset driver software, try disabling Firefox's use of hardware acceleration. Here's how:
"3-bar" menu button (or Tools menu) > Options > Advanced
On the "General" mini-tab, uncheck the box for "Use hardware acceleration when available"
This takes effect after you exit and start Firefox back up again.
Does that seem to fix it?
If so, there might be an update for your driver software available that enables you to turn hardware acceleration back on. You could check with your system manufacturer.
If not, could you test with the default theme? You can switch themes on the Add-ons page. Either:
- "3-bar" menu button (or Tools menu) > Add-ons
In the left column, click Appearance. Then on the right side you can return to the default.
Ive tried both of them before and there is no difference :/
No difference in Firefox's Safe Mode either?*
What theme do you use at the Windows level? Is it one of the built-in ones or something custom?
* Firefox's Safe Mode is a standard diagnostic tool to deactivate extensions and some advanced features of Firefox. More info: Troubleshoot Firefox issues using Safe Mode.
Ive tried it without themes and in safe mode. I still have the same issuses :/
hello, could you go to the firefox menu ≡ > help ? > troubleshooting information, copy the contents of that page and paste them here into a reply on the forum? this might give us a clue what is going on...
Maybe try a different Windows theme or change Windows wallpaper.